# SDR 07FDEA01098

- Difficulty date: March 22, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N814FD
- Make and model: Airbus A310-324
- Aircraft serial: 534
- Aircraft time: 45,036 hours, 18,151 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION ON RT WING TOP SKIN IN AREA OF RIB 4/5 NEAR PICK UP FITTING.  CORROSION REMOVED BY BLEND OUT AND INSTALLATION OF PACKING WASHERS FOR FLAT SEATING OF LOCALIZED SPOTFACING OF OVERWING BRACKET HOLES IAW EA 6-5720-99218, APPROVED BY RAS/BAE/1002737/2006 ISSUE "A".
